I've been on Cymbalta for 7 days (30mg) and my feelings of depression have increased and anxiety. I feel I don't want to live anymore, is this normal?
Please see your doctor as soon as possible.
You may have thoughts about suicide when you first start taking an antidepressant, especially if you are younger than 24 years old. Your doctor will need to check you at regular visits for at least the first 12 weeks of treatment.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself. Avoid drinking alcohol while taking Cymbalta. Alcohol may increase the risk of damage to your liver.
I am on my 6th day of 30mg. Of Cymbalta. I am also taking 10 mg. Of the 20 mg. Of Lexapro too. I am trying to get off the Lexapro. I noticed I am hyper and get on a headache with Cymbalta. I need yo go through the process because Cymbalta is helping with my neck and back pain. Lexapro had quit helping with my depression
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2012 • 2 answers
Take 120mgcymbalta & seroquel300XR for 8 mth been anxious all week, can seroquel dose be increased??
Posted 6 Apr 2014 • 1 answer
Posted 3 Oct 2014 • 2 answers
Posted 18 Jan 2017 • 13 answers
Posted 13 Feb 2018 • 1 answer